Top
30
Doctor insights on: Nuprin

Share
Dr. Ravi Chand
1,297 doctors shared insights

Nuprin (Overview)

Nuprin is a pain medication.


1

1
What are nuprin (ibuprofen) effex?

What are nuprin (ibuprofen) effex?

See below: The side effects are similar to all nsaids. They include stomach/gi side effects such as stomach pain, GI bleeding etc. They can cause kidney function to be lower. Patients with heart problems need to be careful with this type of medication. Liver function abnormalities are rare. Skin rash are possible but again rare. Read all information regarding side effects of nuprin (ibuprofen). ...Read more

Dr. Ravi Chand
1,297 doctors shared insights

Nuprin (Overview)

Nuprin is a pain medication.


2

2
I want to use "nuprin muscle joint cream" but cannot find it?

I want to use "nuprin muscle joint cream" but cannot find it?

Salicylate ceam: That is a topical salicylate cream. Other brands are aspercreme, ben gay, sportscreme. These three may be easier to find. Nuprin (ibuprofen) has camphor and menthol which give it a pleasant smell. Ask your pharmacist if you need additional help. ...Read more

3

3
Need help. Is 18, 000 mg of ibuprofen deadly?

Need help. Is 18, 000 mg of ibuprofen deadly?

Suicidal?: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more

4

4
Possible side effect of ibuprofen?

Possible side effect of ibuprofen?

Gastritis: Ibuprofen often causes gastritis and may lead to bleeding and even perforation. ...Read more

5

5
What are some side effects of taking ibuprofen?

What are some side effects of taking ibuprofen?

Many: Intestinal bleeding, fluid retention, interference with healing and being left with chronic pain. ...Read more

6

6
How does ibuprofen interact with alcahol?

How does ibuprofen interact with alcahol?

Worse stomach probs: Ibuprofen is in a class of drugs called non-steroidal anti-inflammatory drugs or nsaids. These work by inhibiting a class of compounds called prostaglandins, which are pro-inflammatory and are involved with producing pain after injury. However, prostaglandins also protect the stomach lining, and increase chances of gastritis and potentially peptic ulcer. Alcohol makes all this worse — bad combo! ...Read more

7

7
What are nuprin (ibuprofen) effex?

See below: The side effects are similar to all nsaids. They include stomach/gi side effects such as stomach pain, GI bleeding etc. They can cause kidney function to be lower. Patients with heart problems need to be careful with this type of medication. Liver function abnormalities are rare. Skin rash are possible but again rare. Read all information regarding side effects of nuprin (ibuprofen). ...Read more

8

8
I took meloxicam 24 hrs ago can I now take nuprin?

I took meloxicam 24 hrs ago can I now take nuprin?

NSAID's: As long as you have a normal functioning liver and kidney and no stomach problems such as ulcers and no heart problem should be okay. Be mindful of side effects and drug-drug interaction and increased risk of bleeding. ...Read more

9

9
Can I get nuprin (ibuprofen) in us?

Can I get nuprin (ibuprofen) in us?

Discontinued: It was discontinued by the manufacturer. You might be able to find it in some stores or online. ...Read more

11

11
Why can't I find nuprin (ibuprofen) anywhere?

Why can't I find nuprin (ibuprofen) anywhere?

Discontinued: Nuprin was discontinued by bristol myers squibb many years ago. The remaining supply was sold in a few stores. However, nuprin is just a brand name of ibuprofen. Nuprin, advil, Motrin all have the exact same medicine — ibuprofen. So just use advil or any other generic brand (like cvs, walmart, walgreens) — just check that it says the active ingredient is ibuprofen. ...Read more

13

13
What is the definition or description of: Nuprin allergy?

What is the definition or description of: Nuprin allergy?

Nuprin allergy: Nuprin (Ibuprofen) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.webmd.com/drugs/2/drug-14012/nuprin-oral/details ...Read more

14

14
Why can't I find nuprin (ibuprofen) anymore? Did it go off the market?

Why can't I find nuprin (ibuprofen) anymore?  Did it go off the market?

Discontinued: Nuprin was discontinued by bristol myers squibb many years ago. The remaining supply was sold in a few stores. However, nuprin is just a brand name of ibuprofen. Nuprin, advil, Motrin all have the exact same medicine — ibuprofen. So just use advil or any other generic brand (like cvs, walmart, walgreens) — just check that it says the active ingredient is ibuprofen. ...Read more

15

15
I would like to buy a bottle or 2 of nuprin (ibuprofen). Does anyone know where I can buy it online?

Nuprin (ibuprofen) and OTC meds: Hi

Nuprin, one of the brand names for Ibuprofen is often a prescription medication. If you need a good anti-inflammatory the equivalent of this product is known as advil or ibuprofen. You can get these online or at your local grocery or drug store.

Remember that the maximum safe dose of Ibuprofen in 24 hours is 3200 mg. ...Read more

16

16
I want to use "nuprin muscle joint cream" but cannot find it?

Salicylate ceam: That is a topical salicylate cream. Other brands are aspercreme, ben gay, sportscreme. These three may be easier to find. Nuprin (ibuprofen) has camphor and menthol which give it a pleasant smell. Ask your pharmacist if you need additional help. ...Read more

17

17
Advil, tylenol, (acetaminophen) motrin or nuprin? Where did they go?

Advil, tylenol, (acetaminophen) motrin or nuprin? Where did they go?

See below: Nuprin was continued. Nuprin, advil, and Motrin are all the same — they are brand names for ibuprofen. Tylenol is a brand name for a different but related chemical called acetaminophen. Advil, motrin, and tylenol should still be widely available. But you don't need to spend money on these brands. Just get the cheaper store generic — read the label — it will be exactly the same. ...Read more

18

18
What is ibuprofen?

What is ibuprofen?

Motrin: Inoprofen is the genetic name for Motrin or the over the counter advil (ibuprofen). It is in a class of drugs called nonsteroidal anti inflammatory drugs. This type of medication decreases inflammation and blocks pain. ...Read more

19

19
What is ibuprofen used for?

What is ibuprofen used for?

Pain management : Ibuprofen is the generic name for the common medications Advil, and Motrin (as well as a few others). It is a non-steroidal anti-inflammatory agent. It reduces pain as well as inflammation. The side effects can include stomach upset and increased bleeding times. ...Read more

20

20
Is taking 16 600mg ibuprofen overdosing?

Is taking 16 600mg ibuprofen overdosing?

Depends: If the entire dose is taken at one time or over a short period. This dose is equivalent to about 3 times the maximum recommended daily dose. Call the poison control center 18002221222 or go to your ER for further evaluation, ...Read more

21

21
What would happen if i od on ibuprofen 800mg?

What would happen if i od on ibuprofen 800mg?

See below: This question begs the question- why? Are you planning to do this or has there been an accidental overdose? There are many systems is the body that can be affected. If an od has occurred, call poison control. ...Read more

22

22
What are the effects of taking 800mg ibuprofen?

Se details: That dose is within acceptable limits. The major risk is GI irritation. ...Read more

23

23
What is ic ibuprofen?

What is ic ibuprofen?

There is none: There is no medicine called ic ibuprophen, please resubmit your question. Are you asking use of ibuprophen for interstitial cystitis. ...Read more

24

24
Did I take too much ibuprofen?

If you took more: than the directed amount — then it was too much. If you took an overdose — call poison control at 1-800-222-1222. If you are having
thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk. ...Read more

25

25
Is 1000 mg of ibuprofen too much?

Is 1000 mg of ibuprofen too much?

YES.: Maximum single dose in 800 mg for adults and maximum daily dose 2400 mg. BUT I do not recommend the max doses for more than a few days. Also, certain contraindications for some patients may apply as well. ...Read more

26

26
Why might someone take ibuprofen?

Why might someone take ibuprofen?

Ibuprofen: I stop lots of aches and pains. Quickly. Works for gout as well. ...Read more

27

27
Am I ok taking a 600 mg ibuprofen?

As long as you: Don't have any contraindications — this is within normal dosing for adults. ...Read more

28

28
Is 800mg of ibuprofen an overdose?

Is 800mg of ibuprofen an overdose?

Not if you are an: Adult. Are you considering an overdose? — if so please get help at your nearest emergency room now. If you are just concerned about dosage -please check prescription to see how it was prescribed for you. ...Read more

29

29
What happens if you take 12 ibuprofen?

Dosage?: Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United States. You will be connected with an expert who will direct you how to proceed. Please have all product information available when you call. ...Read more

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more